Arkiv för Matematik

  • Ark. Mat.
  • Volume 54, Number 1 (2016), 147-156.

Graded PI-exponents of simple Lie superalgebras

Dušan Repovš and Mikhail Zaicev

Full-text: Open access


We study Z2-graded identities of simple Lie superalgebras over a field of characteristic zero. We prove the existence of the graded PI-exponent for such algebras.


The first author was supported by the SRA grants P1-0292-0101, J1-5435-0101 and J1-6721-0101. The second author was partially supported by RFBR grant 13-01-00234a. We thank the referees for comments and suggestions.

Article information

Ark. Mat., Volume 54, Number 1 (2016), 147-156.

Received: 2 September 2014
First available in Project Euclid: 30 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

2015 © Institut Mittag-Leffler


Repovš, Dušan; Zaicev, Mikhail. Graded PI-exponents of simple Lie superalgebras. Ark. Mat. 54 (2016), no. 1, 147--156. doi:10.1007/s11512-015-0224-0.

Export citation


  • Bahturin, Yu. A., Identical Relations in Lie Algebras, VNU Science Press, Utrecht, 1987.
  • Bahturin, Yu. and Drensky, V., Graded polynomial identities of matrices, Linear Algebra Appl. 357 (2002), 15–34.
  • Drensky, V., Free Algebras and PI-algebras. Graduate Course in Algebra, Springer, Singapore, 2000.
  • Giambruno, A. and Regev, A., Wreath products and P.I. algebras, J. Pure Appl. Algebra 35 (1985), 133–149.
  • Giambruno, A., Shestakov, I. and Zaicev, M., Finite-dimensional non-associative algebras and codimension growth, Adv. in Appl. Math. 47 (2011), 125–139.
  • Giambruno, A. and Zaicev, M., On codimension growth of finitely generated associative algebras, Adv. Math. 140 (1998), 145–155.
  • Giambruno, A. and Zaicev, M., Polynomial Identities and Asymptotic Methods, Mathematical Surveys and Monographs 122, Am. Math. Soc., Providence, 2005.
  • Giambruno, A. and Zaicev, M., On codimension growth of finite-dimensional Lie superalgebras, J. Lond. Math. Soc. (2) 85 (2012), 534–548.
  • James, J. and Kerber, A., The Representation Theory of the Symmetric Group, Encyclopedia of Mathematics and its Applications 16, Addison-Wesley, London, 1981.
  • Mishchenko, S. P., Growth of varieties of Lie algebras, Uspekhi Mat. Nauk 45 (1990), 25–45 (Russian). English transl.: Russian Math. Surveys 45 (1990), 27–52.
  • Repovš, D. and Zaicev, M., Graded identities of some simple Lie superalgebras, Algebr. Represent. Theory 17 (2014), 1401–1412.
  • Repovš, D. and Zaicev, M., Graded codimensions of Lie superalgebra b(2), J. Algebra 422 (2015), 1–10.
  • Scheunert, M., The Theory of Lie Superalgebras; An Introduction, Lecture Notes in Math. 716, Springer, Berlin, 1979.
  • Zaitsev, M. V., Integrality of exponents of growth of identities of finite-dimensional Lie algebras, Izv. Ross. Akad. Nauk Ser. Mat. 66 (2002), 23–48 (Russian). English transl.: Izv. Math. 66 (2002), 463–487.
  • Zaicev, M., On existence of PI-exponents of codimension growth, Electron. Res. Announc. Math. Sci. 21 (2014), 113–119.
  • Zaitsev, M. and Repovš, D., A four-dimensional simple algebra with fractional PI-exponent, Mat. Zametki 95 (2014), 538–553 (Russian). English transl.: Math. Notes 95 (2014), 487–499.